# SDR 9624626302

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Wire
- Condition: Failed
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 3 LEADING EDGE FLAP DID NOT RETRACT ACCOMPANIED BY A LEADING EDGE FLAP STATUS MESSAGE.  AIRCRAFT RETURNED TO AMS AND LANDED WITHOUT INCIDENT.  REPAIRED AN OPEN WIRE FROM THE COCKPIT CIRCUIT BREAKER TO THE LEADING EDGE FLAP CONTROL RELAY, OPERATIONAL CHECK GOOD.
